Schizophrenia.com

So some meds i take fix part of the probelm

do some of you live like this with a partial fix like… I don’t hear the voices telling me to eletrocue myself now but I still see things that others can not I told the dr iam done no more meds but hear recently the halluctionaions seems like iam more afraid of them I thinking about telling my dr this but I had bad side effect to some of the meds they put me on before I gained so much weight on iam afraid to try other meds… anyone one else similar story what did you do?

There are some weight neutral meds now and if what your seeing is bothering you and causing you upset, you should tell the doc.

My meds keep my panic/anxiety and my reasoning ability and my delusions and paranoia in check. I still have some voices and some hallucinations. But as I get stronger, they get weaker.

If your thinking meds, tell your doc that it’s the weight gain that is bothering you and he will be able to find something that can help you and not trigger the weight.

1 Like

I still hear voices when I on meds. But the voices aren’t as bad and not as evil. They tell me to turn off the music, occational screaming, calling my name etc.

You sjould tell your pdoc about your hallucinations. When I switched to Abilify I started losing weight. But I walk for about 1 hour every day too.

i like to walk also but i have ankle problems thanks for the help

i dont know why im on the meds they dont stop the voices for me.

I don’t take meds…I learned to deal with any experiences in a positive way. I don’t get afraid when something happens. I don’t have many experiences any more. I bet I’d even get a diagnoses change if I went for an eval.
My experiences were/are also spiritual in nature as i have mentioned a lot on the forum, so that is how I approach them, learning from them rather than freaking out over them. And, overcoming any negatives, though most of mine have been positive.
I find that nutrition plays a key role, especially vitamin Bs, Omega 3 oils, and Ginkgo…add to that magnesium, and a few other things, plus regular exercise. there are exercises you can do where you don’t have to walk.

I know a lot of people who have said they gained weight on meds…one gained 30 lbs in one month! Or like SurprisedJ said there are some weight neutral meds now…I am not too familiar with what they are though…
I know Seroquel, Abilify, and Clozaril cause weight gain, and many others do too.

your lucky you can be off the meds, iam in and out of the hospital like its my second home they treat me so bad that it cause trama iam scared to go back but anyways i think once you have siczho you always have it maybe its just in remission now, and yes dandy i still see things the meds didnt help at all with it but maybe as time progress we can learn to cope with it better or at least for me thats the story its been a rough past 5 years i try to take my life at least the voices r gone i hear mumbling now when iam off meds so its funny how meds mess things up, but if MR Mean ever comes back i think i could handle him better take along time to convence me that he wasnt an alien trying to hurt me, if i can ditch the depression and get my life back id like to eat better foods also luna.

Hey it’s cool you call me “Luna” 'cuz my favorite character on Harry Potter is Luna…so I guess I’m sorta a guy Luna…maybe I am her brother…LOL.

For me it has been with me for life but I believe it’s a spiritual thing and so that’s how I go about handling it. I also know people who have been hospitalized numerous times and stopped meds and stayed out of the hospitals. But you have to constantly be on guard, and it’s good to have at least one close friend who you can turn to for support or who will let you vent if you feel like it.

Staying busy all the time also helps a lot.